MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PRECISION CRF; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS DMC GMBH PRECISION CRF; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number PRECISION CRF
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system was not exposing, the green light did not appear, having to rotter for long periods.The use of device was unknown and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).Proxidiagnost n90/ precision crf is a multi-functional general r/f system.It is suitable for all routine radiography and fluoroscopy exams, including specialist areas like angiography or pediatric work, excluding mammography.Philips received a complaint on proxidiagnost n90 indicating that the system was not exposing, the green light did not appear, having to rotter for long periods of time.The use of device was unknown and there was no harm to patient or user.The field service engineer (fse) performed analysis and concluded that the system was not exposing due to the detector being dropped.Fse replaced the damaged detector with a new unit and performed a calibration.The system was then verified for proper functionality and returned to clinical use.Based on the information available and the testing conducted, the cause of the reported problem was damage to the skyplate.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).

Brand Name
PRECISION CRF
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23435265
Report Number3003768251-2025-000131
Device Sequence Number8552592
Product Code JAA
UDI-Device Identifier00884838110588
UDI-Public(01)00884838110588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233945
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRECISION CRF
Device Catalogue Number706400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown